# SDR ASOA2014091711252

- Difficulty date: August 30, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 25,524 hours, 18,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PACKER ON FLOOR SUPPORT AT FS 333 AT LBL9.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.  REMOVED PACKER CORROSION IAW SRM 51-21-06-001-001-A01 MATERIAL REMOVED EXCEED LIMITS.   INSTALLED NEW PACKER ON FLOOR SUPPORT AT FS 333 ON IAW SRM 51-42-06-001-001, AND DWG SH670-32120.
